Article citationsMore>>

S. Hemavathi, T. Bhuvaneswari, S. Valarmathi and J. J. H. Miller, “A Parameter Uniform Numerical Method for a System of Singularly Pertubed Ordinary Differential Equations,” Applied Mathematics and Computation, Vol. 191, No. 1, 2007, pp. 1-11.
http://dx.doi.org/10.1016/j.amc.2006.05.218

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top